# SDR AALA20130316010

- Difficulty date: March 14, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 40,930 hours, 5,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31G ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 31G EMERGENCY LIGHT.  OPS CHECK NORMAL.
